Started with Kordon MB a couple of months ago. The initial dose that I took was around 100mcg rather than the 60mcg recommended here. At the time I was on Wellbutrin XL (Bupropion 375mg) Here are my observations:
- First dose was before a boxing sparring session. I was a machine - my co-ord and timing were up significantly. This could have been placebo effect. After getting home I had diarrhoea for two weeks straight (even though I stopped taking it). Antibiotics didn't help, but eventually just taking a probiotic sorted it out. I assume this was due to the changes in gut flora caused by the MB. Anyone else experienced this? I have not had the problem since, and if anything my gastric health has been better.
- After resuming MB usage, while the effects with boxing seemed to come and go, I found that it made me quite fuzzy - almost like it worsened my ADD. I experimented with doses from 60mcg to 10mg. Nothing major to report in terms of positive effects and possibly negative even.
- I noticed that if I added MB to Vit-C (which I did accidentally), the blue color disappeared almost immediately. Yes, this is probably because it is an indicator. However, the most important question for me here is what does stomach acid do to MB and should we be buffering it? Is the reduced product the bioactive portion or no?